# SDR CA150525006

- Difficulty date: May 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF ROLL, ENGINE TEMPERATURE WENT TO RED AREA INDICATION, APPROX. 720 DEGREES C.  THIS LASTED FOR 5-8 SECONDS UNTIL CREW REDUCED POWER AT 400 FT CREW ELECTED TO DIVERT TO ALTERNATE AIRPORT AND PERFORMED AND UNEVENTFUL LANDING.
